Discussions By Condition: Blood conditions

B12 drop after injection

Posted In: Blood conditions 0 Replies
  • Posted By: Anonymous
  • October 5, 2009
  • 09:17 PM

I am b12 deficient, have low folic acid, low iron stores, vit D deficient. I have suspected Postural Orthostatic Tachycardia Syndrome (POTS), celiac disease and an adrenal tumour.

My question is this - I have had low b12 for approx a year and several months ago I recieved my first injection which took my level to 900 but a week or so later it had dropped down to 200, their was no steady decline. Is this normal? What would cause this to drop so fast?

I havent had anymore injections as I have been to ill with the other mentioned conditions and my dr wants to air on the side of caution as my health 'crashed' just after I recieved the injection.

Reply Flag this Discussion
Thanks! A moderator will review your post and it will be live within the next 24 hours.

Signs of a Psoriasis Flare

Know the five types of psoriasis and how to spot flares.

How Diabetes Medications Affect Your Appetite

Newer diabetes treatments can suppress appetite and aid weight loss.

What to Do For Dry Mouth

Try these tips to get your salivary glands back into action.

The Painkiller – Constipation Connection

Constipation is a common side effect of opioid and narcotic pain medicines.

9 Signs of Sensitive Skin

Is it sensitive skin or something else?